Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 17, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 17, 2016, 2:39 PM CST. It took effect at Feb 18, 2016, 9:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2016, 2:39 PM CST (20:39 UTC)
- In effect from
- Feb 18, 2016, 9:00 AM CST
- Expired
- Feb 18, 2016, 3:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
491 WHUS73 KMKX 172039 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 239 PM CST WED FEB 17 2016 ...STRONG SOUTHERLY WINDS DEVELOPING THURSDAY... .SOUTHEAST WINDS WILL INCREASE THURSDAY BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING STRONG LOW. GUSTS TO SMALL CRAFT ADVISORY LEVELS ARE LIKELY BY MID-MORNING. WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY...WITH GALE FORCE GUSTS LIKELY BY MID/LATE AFTERNOON. THERE COULD BE A BIT OF A LULL IN THE GALE FORCE WINDS LATER THURSDAY NIGHT INTO FRIDAY MORNING. WESTERLY WINDS WILL PICK BACK UP THOUGH BY FRIDAY AFTERNOON BEHIND THE DEPARTING COLD FRONT. WAVES WILL BE HIGHEST FROM LATE THURSDAY AFTERNOON THROUGH THURSDAY NIGHT WITH AN ONSHORE COMPONENT TO THE WINDS. WAVES WILL THEN EASE A BIT FRIDAY AS WINDS BECOME OFFSHORE. LMZ643>646-180445- /O.NEW.KMKX.SC.Y.0017.160218T1500Z-160218T2100Z/ /O.UPG.KMKX.GL.A.0003.160218T2100Z-160220T0300Z/ /O.NEW.KMKX.GL.W.0002.160218T2100Z-160220T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 239 PM CST WED FEB 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 3 PM CST THURSDAY... ...GALE WARNING IN EFFECT FROM 3 PM THURSDAY TO 9 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THURSDAY TO 9 PM CST FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM TO 3 PM CST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS FROM MID-MORNING TO MID-AFTERNOON THURSDAY. WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH GUSTS TO 25 KNOTS FOR LATE THURSDAY AFTERNOON THROUGH MUCH OF THURSDAY NIGHT. AFTER A BIT OF A LULL LATE THURSDAY NIGHT INTO FRIDAY MORNING...WESTERLY WINDS OF 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS ARE EXPECTED LATE FRIDAY MORNING INTO THE EVENING. * WAVES: 1 TO 3 FEET THURSDAY MORNING BUILDING TO 6 TO 9 FEET BY THURSDAY EVENING. WAVES WILL SLOWLY EASE ON FRIDAY...FALLING TO 3 TO 5 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
3 follow-up statements
341 WHUS73 KMKX 180317 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 917 PM CST WED FEB 17 2016 ...STRONG SOUTHERLY WINDS DEVELOPING THURSDAY... .SOUTHEAST WINDS WILL INCREASE THURSDAY BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING STRONG LOW. GUSTS TO SMALL CRAFT ADVISORY LEVELS ARE LIKELY BY MID-MORNING. WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY...WITH GALE FORCE GUSTS LIKELY BY MID/LATE AFTERNOON. THERE COULD BE A BIT OF A LULL IN THE GALE FORCE WINDS LATER THURSDAY NIGHT INTO FRIDAY MORNING. WESTERLY WINDS WILL PICK BACK UP THOUGH BY FRIDAY AFTERNOON BEHIND THE DEPARTING COLD FRONT. WAVES WILL BE HIGHEST FROM LATE THURSDAY AFTERNOON THROUGH THURSDAY NIGHT WITH AN ONSHORE COMPONENT TO THE WINDS. WAVES WILL THEN EASE A BIT FRIDAY AS WINDS BECOME OFFSHORE. LMZ643>646-181130- /O.CON.KMKX.SC.Y.0017.160218T1500Z-160218T2100Z/ /O.CON.KMKX.GL.W.0002.160218T2100Z-160220T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 917 PM CST WED FEB 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 3 PM CST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THURSDAY TO 9 PM CST FRIDAY... * WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS FROM MID-MORNING TO MID-AFTERNOON THURSDAY. WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS FOR LATE THURSDAY AFTERNOON THROUGH MUCH OF THURSDAY NIGHT. AFTER A BIT OF A LULL LATE THURSDAY NIGHT INTO FRIDAY MORNING... WESTERLY WINDS OF 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS ARE EXPECTED LATE FRIDAY MORNING INTO THE EVENING. * WAVES: 1 TO 3 FEET THURSDAY MORNING BUILDING TO 6 TO 9 FEET BY THURSDAY EVENING. WAVES WILL SLOWLY EASE ON FRIDAY...FALLING TO 3 TO 5 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
953 WHUS73 KMKX 180919 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 AM CST THU FEB 18 2016 ...STRONG SOUTH WINDS DEVELOPING TODAY... .SOUTHEAST WINDS WILL INCREASE TODAY BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING STRONG LOW MOVING TOWARD THE UPPER GREAT LAKES. GUSTS TO SMALL CRAFT ADVISORY LEVELS ARE LIKELY BY MID-MORNING. WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY...WITH GALE FORCE GUSTS LIKELY BY MID/LATE AFTERNOON. WEST WINDS WILL INCREASE FRIDAY AFTERNOON BEHIND THE DEPARTING COLD FRONT AND MAY BRIEFLY GUST TO STORM FORCE. WAVES WILL BE HIGHEST TONIGHT WITH AN ONSHORE COMPONENT TO THE WINDS. WAVES ALONG SHORE WILL THEN EASE A BIT FRIDAY AS WINDS BECOME OFFSHORE. LMZ643>646-181730- /O.CON.KMKX.SC.Y.0017.160218T1500Z-160218T2100Z/ /O.CON.KMKX.GL.W.0002.160218T2100Z-160220T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 319 AM CST THU FEB 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST FRIDAY... * WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS FROM MID-MORNING TO MID-AFTERNOON THURSDAY. WINDS WILL INCREASE TO 30 KNOTS WITH GUSTS TO 40 KNOTS LATE AFTERNOON THROUGH MUCH OF THE NIGHT. WESTERLY WINDS OF 30 KNOTS WITH GUSTS TO 45 KNOTS ARE EXPECTED LATE FRIDAY MORNING INTO THE EVENING. * WAVES: 1 TO 3 FEET THIS MORNING BUILDING TO 6 TO 9 FEET BY EVENING. WAVES NEAR SHORE WILL SLOWLY EASE ON FRIDAY...FALLING TO 3 TO 5 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
551 WHUS73 KMKX 181530 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CST THU FEB 18 2016 ...STRONG SOUTH WINDS DEVELOPING TODAY... .SOUTH TO SOUTHEAST WINDS WILL INCREASE TODAY BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING STRONG LOW MOVING TOWARD THE UPPER GREAT LAKES. GUSTS TO SMALL CRAFT ADVISORY LEVELS ARE LIKELY THE REMAINDER OF THIS MORNING AND INTO THE AFTERNOOIN. WINDS WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON...WITH GALE FORCE GUSTS LIKELY BY MIDDLE TO LATE AFTERNOON. WEST WINDS WILL INCREASE FRIDAY AFTERNOON BEHIND THE DEPARTING COLD FRONT AND MAY BRIEFLY GUST TO STORM FORCE. WAVES WILL BE HIGHEST TONIGHT WITH AN ONSHORE COMPONENT TO THE WINDS. WAVES ALONG SHORE WILL THEN EASE A BIT FRIDAY AS WINDS BECOME OFFSHORE. LMZ643>646-182330- /O.CON.KMKX.SC.Y.0017.000000T0000Z-160218T2100Z/ /O.CON.KMKX.GL.W.0002.160218T2100Z-160220T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 AM CST THU FEB 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST FRIDAY... * WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS FROM MID-MORNING TO MID-AFTERNOON THURSDAY. WINDS WILL INCREASE TO 30 KNOTS WITH GUSTS TO 40 KNOTS LATE AFTERNOON THROUGH MUCH OF THE NIGHT. WESTERLY WINDS OF 30 KNOTS WITH GUSTS TO 45 KNOTS ARE EXPECTED LATE FRIDAY MORNING INTO THE EVENING. * WAVES: 1 TO 3 FEET THIS MORNING BUILDING TO 6 TO 9 FEET BY EVENING. WAVES NEAR SHORE WILL SLOWLY EASE ON FRIDAY...FALLING TO 3 TO 5 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 9:25 AM CST, 5 hours 14 minutes earlier.
Area forecast discussion, Feb 17, 9:25 AM CST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 AM CST WED FEB 17 2016
.UPDATE...
OTHER THAN HIGH CLOUDS POSSIBLY SNEAKING INTO THE
SOUTHWEST...SHOULD SEE MOSTLY SUNNY SKIES TODAY UNDER HIGH
PRESSURE. FORECAST HIGH TEMPS SEEM REASONABLE GIVEN THE
SUNSHINE...TEMPS ALOFT...AND CURRENT OBS.
&&
.AVIATION/18Z TAFS/...
VFR CONDITIONS WILL PREVAIL INTO TONIGHT UNDER HIGH PRESSURE. WARM
ADVECTION ALOFT WILL INCREASE AS THE HIGH SHIFTS EASTWARD LATER
TONIGHT INTO THURSDAY. WILL SEE SOME LOWER CLOUDS DEVELOP
EVENTUALLY...MOST LIKELY BY THURSDAY AFTERNOON AS MOISTURE AND
TEMPS CONTINUE TO INCREASE.
&&
.MARINE...
GALE WATCH WILL REMAIN IN EFFECT FROM MID-AFTERNOON THURSDAY INTO
FRIDAY EVENING. RAPIDLY TIGHTENING PRESSURE GRADIENT AND STRONG LOW
LEVEL WINDS WILL ALLOW GUSTS TO REACH 35 KNOTS AT TIMES. THE TIGHT
PRESSURE GRADIENT WILL BE CAUSED BY A LARGE RIDGE OF DEPARTING HIGH
PRESSURE AND LOW PRESSURE MOVING FROM THE NORTHERN PLAINS INTO THE
LAKE SUPERIOR REGION. LATEST LOW RES VSBL IMAGES SHOW THE THICKER
ICE COVER OVER THE NEAR SHORE WATERS HAS THINNED AND PUSHED OFFSHORE
INTO THE WARMER MID-LAKE WATERS AND MELTED. THERE IS LIKELY STILL
SOME THINNER LAKE ICE REMAINING ATTACHED TO SHORE. THE EXPECTED
WARM TEMPERATURES AND WINDY CONDITIONS SHOULD MELT MUCH OF THIS
REMAINING ICE LATER THIS WEEK.
CONSIDERED POSTING SMALL CRAFT ADVISORY BEGINNING THU MRNG...LEADING
INTO POTENTIAL GALE CONDITIONS LATER THU AFTN. EXPECT WIND GUSTS TO
EXCEED 22 KNOTS BY 15Z OR SO. HOWEVER NOT ENOUGH CONFIDENCE AT THIS
POINT AND WILL LET AFTN FORECAST MAKE FINAL DECISION.
&&
.PREV DISCUSSION... /ISSUED 316 AM CST WED FEB 17 2016/
SHORT TERM...
TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH
SOUTHERN WISCONSIN WILL BE IN A NORTHWEST FLOW IN THE UPPER LEVELS
WITH A 145 KNOT JET MAX MOVING ACROSS THIS EVENING AHEAD OF A RIDGE
MOVING INTO THE PLAINS. LITTLE IN THE WAY OF UPPER DIVERGENCE WITH
MAINLY WEAK DOWNWARD MOTION AT 700 MB UNTIL NEAR SUNRISE THURSDAY.
700 MB RH CONTINUES TO DRY TODAY AND TONIGHT. 925/850 MB RH DRIES
TODAY BEFORE INCREASING AGAIN LATE TONIGHT. HOWEVER ANY SATURATION
OCCURS LATER THURSDAY MORNING.
SFC HIGH PRESSURE WILL MOVE ACROSS THE GREAT LAKES TODAY...WITH A
SOUTHEAST FLOW BEGINNING LATE TONIGHT AS THE HIGH REACHES THE
EASTERN GREAT LAKES.
EXPECTING PARTLY TO MOSTLY SUNNY SKIES DURING THE DAY.
LONG TERM...
THURSDAY THROUGH FRIDAY NIGHT... FORECAST CONFIDENCE MEDIUM.
IT WILL BE A BLUSTERY COUPLE OF DAYS AS A POTENT LOW PRESSURE SYSTEM
SWINGS ACROSS THE UPPER MIDWEST AND GREAT LAKES REGION. DEEP WARM
AIR ADVECTION AND STRONG ISENTROPIC LIFT WILL BEGIN OVER SOUTHERN WI
THU MORNING AND PERSIST INTO FRI MORNING ON BREEZY SOUTHEAST WINDS.
MOISTURE WILL BE TOO SHALLOW FOR RAIN DURING THE DAY THURSDAY... BUT
BY LATE AFTERNOON/EVENING THE 500MB SHORTWAVE ENERGY WILL INCREASE
THE MOISTURE AND OVERALL FORCING TO SUPPORT CHANCES FOR LIGHT RAIN
OR DRIZZLE. THE BEST FORCING WILL BE OVER NORTHERN WI... SO THE
BETTER CHANCES FOR PRECIP ARE ALONG AND NORTH OF I-94 FRI EVENING.
THE STRONGER SHORTWAVE TROUGH WILL DIG INTO IOWA AROUND 12Z FRI
MORNING AND SLIDE INTO LOWER MI ALREADY BY 18Z FRI. THE STRENGTH OF
THE FORCING AND STEEP MID LEVEL LAPSE RATES MAY BE ENOUGH FOR A
RUMBLE OF THUNDER IN THE NORTHERN MKX FORECAST AREA FRI MORNING.
STRONG SUBSIDENCE MAY LEAD TO A PERIOD OF SUNSHINE FRI AFTERNOON PER
MODEL RH PROFILES AND LAYER RH. THIS WILL HELP TEMPS RISE TO THE
UPPER 40S AND PERHAPS LOWER 50S NEAR THE IL BORDER. THE ASSOCIATED
SURFACE LOW WILL BE OCCLUDING OVER THE UPPER GREAT LAKES FRI
MORNING. THE TIGHT PRESSURE GRADIENT AND STRONG LOW LEVEL JET WILL
LEAD TO GUSTY SOUTHWEST TO WEST WINDS FRIDAY. WINDS AND GUSTS COULD
APPROACH WIND ADVISORY CRITERIA.
SATURDAY... FORECAST CONFIDENCE MEDIUM.
THE PRESSURE GRADIENT WILL EASE ON SATURDAY AS THE FLOW ALOFT
BECOMES MORE ZONAL AND A WEAK SURFACE RIDGE BUILDS INTO SOUTHERN WI.
TEMPERATURES WILL REMAIN MILD WITH HIGHS IN THE 40S.
SUNDAY THROUGH TUESDAY... FORECAST CONFIDENCE MEDIUM.
A MID LEVEL SHORTWAVE WILL SLIDE SOUTHEAST THROUGH THE UPPER GREAT
LAKES DURING THE DAY SUNDAY. MOISTURE SHOULD BE DEEP ENOUGH TO
SUPPORT SNOW ALOFT... BUT SURFACE TEMPERATURES WILL DETERMINE THE
PRECIP TYPE AND THEY ARE EXPECTED TO BE ABOVE FREEZING FOR MOST OF
THE DAY. PRECIP WILL BE LIGHT BUT LIKELY CHANGE OVER TO SNOW SUNDAY
NIGHT. THE UPPER TROUGH COULD LINGER OVER SOUTHERN WI THROUGH
MONDAY... SO KEPT SMALL SNOW CHANCES ON MONDAY. TEMPERATURES WILL
RETURN TO AROUND SEASONAL NORMAL FOR THE FIRST HALF OF NEXT WEEK
WITH HIGHS AROUND 32 TO 33.
AVIATION/12Z TAFS/...
LOW LEVELS DRY THIS MORNING AND EXPECT THE CLOUDS AROUND 35 HUNDRED
FEET TO CONTINUE TO CLEAR FROM THE NORTHWEST. SOME MVFR AND PATCHY
IFR VSBYS IN FOG EARLY THIS MORNING. THEN VFR AS A SURFACE HIGH
MOVES ACROSS THE GREAT LAKES...WITH A SOUTHEAST FLOW BEGINNING LATE
TONIGHT AS THE HIGH REACHES THE EASTERN GREAT LAKES.
MARINE...
BRISK SOUTH WINDS AND HIGH WAVES ARE EXPECTED THURSDAY INTO FRIDAY
MORNING...AS LOW PRESSURE MOVES ACROSS THE LAKE SUPERIOR REGION.
WINDS WILL BECOME WEST LATER FRIDAY AS AN OCCLUDED FRONT PUSHES
ACROSS WISCONSIN. A GALE WATCH IS IN EFFECT FROM THURSDAY AFTERNOON
INTO FRIDAY EVENING.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING FOR
LMZ643>646.
&&
UPDATE...DDV/MBK
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
THURSDAY THROUGH TUESDAY...MRCHazardous weather outlook, Feb 17, 3:24 AM CST, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 AM CST WED FEB 17 2016 WIZ046-047-051-052-056>060-062>072-180930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 324 AM CST WED FEB 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BRISK SOUTH WINDS ARE EXPECTED THURSDAY AFTERNOON AND EVENING WITH GUSTS TO 30 TO 35 MPH POSSIBLE. STRONG WEST WINDS TO 40 MPH ARE POSSIBLE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-180930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 324 AM CST WED FEB 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BRISK SOUTH WINDS AND HIGH WAVES ARE EXPECTED THURSDAY INTO FRIDAY MORNING...AS LOW PRESSURE MOVES ACROSS THE LAKE SUPERIOR REGION. WINDS WILL BECOME WEST LATER FRIDAY AS AN OCCLUDED FRONT PUSHES ACROSS WISCONSIN. A GALE WATCH IS IN EFFECT FROM THURSDAY AFTERNOON INTO FRIDAY EVENING. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 3:06 AM CST | Gale Watch | MKX | 12 hr | |
| Feb 17, 2:39 PM CST | Gale Warning | MKX | 61 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.